# SDR UALA2012092405371

- Difficulty date: September 21, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 64,104 hours, 23,701 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 02 MASK AT SEAT 27ABC DEPLOYED.  SECURED MASK.  DROP TEST OKAY.
